MAUDE Adverse Event Report: CARDINAL HEALTH 200 LLC HOT PACK, MEDIUM, 6X6.5IN; PACK, HOT OR COLD, DISPOSABLE

CARDINAL HEALTH 200 LLC HOT PACK, MEDIUM, 6X6.5IN; PACK, HOT OR COLD, DISPOSABLE
Model Number 11450-040B
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/1980
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device history record (dhr) review was completed on the reported lot number, v2c174.The lot was found to have been manufactured and released to predetermined specifications.No anomalies were found during review of the records.Two samples were received for investigation on 6/22/2022.Review of the returned samples revealed they were not activated.The samples were inspected for any visual defects; no defects were identified.Next, the samples were activated, and no defects were identified.Therefore, the failure mode reported, and root cause cannot be confirmed through evaluation of the returned device.Cardinal health will continue to monitor complaint trends.
 
Event or Problem Description
Customer reported instant hot pack burst upon activation on the patient's bed.There was no harm to the patient.

Brand Name
HOT PACK, MEDIUM, 6X6.5IN
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
CARDINAL HEALTH 200 LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key14888134
Report Number1423537-2022-00798
Device Sequence Number5089544
Product Code IMD
UDI-Device Identifier10885380167188
UDI-Public10885380167188
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11450-040B
Device Catalogue Number11450-040B
Device Lot NumberV2C174
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/09/2022
Initial Report FDA Received Date07/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age36 YR
Patient SexFemale
Patient Weight91 KG